# SDR ASOA20130706183

- Difficulty date: July 6, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 28,500 hours, 15,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-00-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
